# SDR CA040212005

- Difficulty date: February 6, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,561 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 50430043619
- Condition: Cracked
- Location: Cabin Door
- Component: Cabin Door, Beech
- Component part number: 101430104601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE DOOR HINGE FOR LOOSE RIVETS, A CRACK WAS DISCOVERED THAT PROPAGATED APPROXIMATELY .7500 THE LENGTH OF THE DOOR CHANNEL. THE DOOR WAS REMOVED AND SENT TO AN APPROVED REPAIR STATION.
